RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vodopyanov, Sergei Konstantinovich

Statistics Math-Net.Ru
Total publications: 56
Scientific articles: 48
Presentations: 2

Number of views:
This page:6159
Abstract pages:17556
Full texts:4908
References:1422
Professor
Doctor of physico-mathematical sciences (1993)
Birth date: 9.12.1946
E-mail:
Keywords: Lebesgue spaces of differential forms, distortion of mappings, quasiconformal mapping, cogomology of Riemannian manifolds.

http://www.mathnet.ru/eng/person13262
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230666

Publications in Math-Net.Ru
2019
1. S. K. Vodopyanov, “Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds”, Mat. Sb., 210:1 (2019),  63–112  mathnet  elib; Sb. Math., 210:1 (2019), 59–104  isi  scopus
2018
2. N. A. Kudryavtseva, S. K. Vodopyanov, “On the convergence of mappings with $k$-finite distortion”, Probl. Anal. Issues Anal., 7(25):special issue (2018),  88–100  mathnet  isi  elib
3. S. K. Vodopyanov, “Differentiability of mappings of the Sobolev space $W^1_{n-1}$ with conditions on the distortion function”, Sibirsk. Mat. Zh., 59:6 (2018),  1240–1267  mathnet  elib; Siberian Math. J., 59:6 (2018), 983–1005  isi  scopus
4. S. K. Vodopyanov, “Basics of the quasiconformal analysis of a two-index scale of spatial mappings”, Sibirsk. Mat. Zh., 59:5 (2018),  1020–1056  mathnet  elib; Siberian Math. J., 59:5 (2018), 805–834  isi  scopus
2017
5. A. I. Tyulenev, S. K. Vodop'yanov, “On the Whitney Problem for Weighted Sobolev Spaces”, Dokl. Akad. Nauk, 472:6 (2017),  634–638  mathnet  elib; Dokl. Math., 95:1 (2017), 79–83  isi  scopus
6. S. K. Vodop'yanov, N. A. Kudryavtseva, “On the Convergence of Mappings with $k$-Finite Distortion”, Mat. Zametki, 102:6 (2017),  943–948  mathnet  elib; Math. Notes, 102:6 (2017), 878–883  isi  scopus
2016
7. S. K. Vodop'yanov, A. O. Molchanova, “Lower semicontinuity of mappings with bounded $(\theta,1)$-weighted $(p,q)$-distortion”, Sibirsk. Mat. Zh., 57:5 (2016),  999–1011  mathnet  elib; Siberian Math. J., 57:5 (2016), 778–787  isi  elib  scopus
2015
8. S. K. Vodop'yanov, N. A. Evseev, “Isomorphisms of Sobolev spaces on Carnot groups and quasiconformal mappings”, Sibirsk. Mat. Zh., 56:5 (2015),  989–1029  mathnet  elib; Siberian Math. J., 56:5 (2015), 789–821  isi  elib  scopus
9. A. N. Baykin, S. K. Vodop'yanov, “Capacity estimates, Liouville's theorem, and singularity removal for mappings with bounded $(p,q)$-distortion”, Sibirsk. Mat. Zh., 56:2 (2015),  290–321  mathnet  mathscinet  elib; Siberian Math. J., 56:2 (2015), 237–261  isi  elib  scopus
2014
10. S. K. Vodop'yanov, N. A. Evseev, “Isomorphisms of Sobolev spaces on Carnot groups and quasi-isometric mappings”, Sibirsk. Mat. Zh., 55:5 (2014),  1001–1039  mathnet  mathscinet; Siberian Math. J., 55:5 (2014), 817–848  isi  scopus
2013
11. S. G. Basalaev, S. K. Vodopyanov, “Approximate differentiability of mappings of Carnot–Carathéodory spaces”, Eurasian Math. J., 4:2 (2013),  10–48  mathnet  mathscinet  zmath
2012
12. S. K. Vodopyanov, “Regularity of mappings inverse to Sobolev mappings”, Mat. Sb., 203:10 (2012),  3–32  mathnet  mathscinet  zmath  elib; Sb. Math., 203:10 (2012), 1383–1410  isi  scopus
2010
13. D. V. Isangulova, S. K. Vodopyanov, “Coercive estimates and integral representation formulas on Carnot groups”, Eurasian Math. J., 1:3 (2010),  58–96  mathnet  mathscinet  zmath
14. S. K. Vodop'yanov, “Spaces of differential forms and maps with controlled distortion”, Izv. RAN. Ser. Mat., 74:4 (2010),  5–32  mathnet  mathscinet  zmath  elib; Izv. Math., 74:4 (2010), 663–689  isi  elib  scopus
2009
15. S. K. Vodop'yanov, “Spaces of differential forms and mappings with controlled distortion”, Dokl. Akad. Nauk, 424:6 (2009),  727–731  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 105–109  isi  scopus
16. S. K. Vodop'yanov, N. A. Kudryavtseva, “Nonlinear potential theory for Sobolev spaces on Carnot groups”, Sibirsk. Mat. Zh., 50:5 (2009),  1016–1036  mathnet  mathscinet  elib; Siberian Math. J., 50:5 (2009), 803–819  isi  scopus
2008
17. S. K. Vodop'yanov, N. N. Romanovskii, “Sobolev classes of mappings on a Carnot–Carathéodory space: Various norms and variational problems”, Sibirsk. Mat. Zh., 49:5 (2008),  1028–1045  mathnet  mathscinet  elib; Siberian Math. J., 49:5 (2008), 814–828  isi  scopus
2007
18. S. K. Vodop'yanov, I. M. Pupyshev, “The Traces of Bessel Potentials on Regular Subsets of Carnot Groups”, Mat. Tr., 10:2 (2007),  19–61  mathnet  mathscinet; Siberian Adv. Math., 18:1 (2008), 44–75
19. S. K. Vodop'yanov, I. M. Pupyshev, “Traces of Sobolev functions on the Ahlfors sets of Carnot groups”, Sibirsk. Mat. Zh., 48:6 (2007),  1201–1221  mathnet  mathscinet  zmath; Siberian Math. J., 48:6 (2007), 961–978  isi  scopus
20. S. K. Vodop'yanov, “Differentiability of mappings in the geometry of Carnot manifolds”, Sibirsk. Mat. Zh., 48:2 (2007),  251–271  mathnet  mathscinet  zmath; Siberian Math. J., 48:2 (2007), 197–213  isi  scopus
21. S. K. Vodop'yanov, D. V. Isangulova, “Differentiability of the mappings of Carnot–Caratheodory spaces in the Sobolev and $BV$-topologies”, Sibirsk. Mat. Zh., 48:1 (2007),  46–67  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:1 (2007), 37–55  isi  scopus
2006
22. S. K. Vodop'yanov, I. M. Pupyshev, “Boundary Values of Differentiable Functions Defined on an Arbitrary Domain of a Carnot Group”, Mat. Tr., 9:2 (2006),  23–46  mathnet  mathscinet; Siberian Adv. Math., 17:1 (2007), 62–78
23. S. K. Vodop'yanov, I. M. Pupyshev, “Whitney-type theorems on extension of functions on Carnot groups”, Sibirsk. Mat. Zh., 47:4 (2006),  731–752  mathnet  mathscinet  zmath; Siberian Math. J., 47:4 (2006), 601–620  isi  scopus
2005
24. S. K. Vodop'yanov, “Foundations of the theory of mappings with bounded distortion on Carnot groups”, Dokl. Akad. Nauk, 405:1 (2005),  7–12  mathnet  mathscinet  elib
2004
25. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. II”, Mat. Tr., 7:1 (2004),  13–49  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 15:1 (2005), 91–125
2003
26. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. I”, Mat. Tr., 6:2 (2003),  14–65  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 14:4 (2004), 78–125
27. S. K. Vodop'yanov, “Differentiability of maps of Carnot groups of Sobolev classes”, Mat. Sb., 194:6 (2003),  67–86  mathnet  mathscinet  zmath  elib; Sb. Math., 194:6 (2003), 857–877  isi  scopus
28. S. K. Vodop'yanov, “The geometry of Carnot-Carathéodory spaces, quasiconformal analysis, and geometric measure theory”, Vladikavkaz. Mat. Zh., 5:1 (2003),  14–34  mathnet  mathscinet  zmath
2002
29. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Superposition operators in Sobolev spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 10,  11–33  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:10 (2002), 9–31
30. S. K. Vodop'yanov, “Closure of Classes of Mappings with Bounded Distortion on Carnot Groups”, Mat. Tr., 5:2 (2002),  92–137  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 14:1 (2004), 84–125
31. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Superposition operators in Lebesgue spaces and the differentiability of quasi-additive set functions”, Vladikavkaz. Mat. Zh., 4:1 (2002),  11–33  mathnet  mathscinet  zmath
2000
32. S. K. Vodop'yanov, “Topological and geometrical properties of mappings with summable Jacobian in Sobolev classes. I”, Sibirsk. Mat. Zh., 41:1 (2000),  23–48  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 19–39  isi
1999
33. S. K. Vodop'yanov, “Mappings with bounded distortion and with finite distortion on Carnot groups”, Sibirsk. Mat. Zh., 40:4 (1999),  764–804  mathnet  mathscinet  zmath; Siberian Math. J., 40:4 (1999), 644–677  isi
1998
34. S. K. Vodop'yanov, I. G. Markina, “Classification of sub-Riemannian manifolds”, Sibirsk. Mat. Zh., 39:6 (1998),  1271–1289  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1096–1111  isi
35. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Sobolev spaces and $(P,Q)$-quasiconformal mappings of Carnot groups”, Sibirsk. Mat. Zh., 39:4 (1998),  776–795  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 665–682  isi
1996
36. S. K. Vodop'yanov, “Monotone functions and quasiconformal mappings on Carnot groups”, Sibirsk. Mat. Zh., 37:6 (1996),  1269–1295  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1113–1136  isi
37. S. K. Vodop'yanov, N. A. Kudryavtseva, “Normal families of mappings on Carnot groups”, Sibirsk. Mat. Zh., 37:2 (1996),  273–286  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 232–244  isi
38. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Approximately differentiable transformations and change of variables on nilpotent groups”, Sibirsk. Mat. Zh., 37:1 (1996),  70–89  mathnet  mathscinet  zmath; Siberian Math. J., 37:1 (1996), 62–78  isi
1995
39. S. K. Vodop'yanov, A. V. Greshnov, “Analytic properties of quasiconformal mappings on Carnot groups”, Sibirsk. Mat. Zh., 36:6 (1995),  1317–1327  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1142–1151  isi
40. S. K. Vodop'yanov, A. V. Greshnov, “On extension of functions of bounded mean oscillation from domains in a space of homogeneous type with intrinsic metric”, Sibirsk. Mat. Zh., 36:5 (1995),  1015–1048  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 873–901  isi
41. S. K. Vodop'yanov, I. G. Markina, “Exceptional sets for solutions to subelliptic equations”, Sibirsk. Mat. Zh., 36:4 (1995),  805–818  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 694–706  isi
42. S. K. Vodop'yanov, “Weighted Sobolev spaces and boundary behavior of solutions to degenerate hypoelliptic equations”, Sibirsk. Mat. Zh., 36:2 (1995),  278–300  mathnet  mathscinet  zmath; Siberian Math. J., 36:2 (1995), 246–264  isi
43. S. K. Vodop'yanov, “Thin sets in weighted potential theory and degenerate elliptic equations”, Sibirsk. Mat. Zh., 36:1 (1995),  28–36  mathnet  mathscinet  zmath; Siberian Math. J., 36:1 (1995), 24–32  isi
1990
44. S. K. Vodop'yanov, “The $L_p$ potential theory for generalized kernels”, Mat. Zametki, 47:5 (1990),  146–148  mathnet  mathscinet  zmath
1989
45. S. K. Vodop'yanov, “Potential theory on homogeneous groups”, Mat. Sb., 180:1 (1989),  57–77  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:1 (1990), 59–81  isi
1987
46. S. K. Vodopyanov, “Geometric properties of domains and estimates for the norm of an extension operator”, Dokl. Akad. Nauk SSSR, 292:4 (1987),  791–795  mathnet  mathscinet
47. S. K. Vodopyanov, “Isoperimetric relations and conditions for the extension of differentiable functions”, Dokl. Akad. Nauk SSSR, 292:1 (1987),  11–15  mathnet  mathscinet  zmath
1979
48. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Uspekhi Mat. Nauk, 34:1(205) (1979),  17–65  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 19–74
1978
49. V. M. Gol'dstein, S. K. Vodop'yanov, “Metric completion of a domain by using a conformal capacity invariant under quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 238:5 (1978),  1040–1042  mathnet  mathscinet  zmath
1975
50. S. K. Vodop'yanov, V. M. Gol'dstein, “A criterion for the possibility of eliminating sets for the spaces $W_p^1$ of quasiconformal and quasi-isometric mappings”, Dokl. Akad. Nauk SSSR, 220:4 (1975),  769–771  mathnet  mathscinet  zmath
1974
51. S. K. Vodop'yanov, V. M. Gol'dstein, “Lattice isomorphisms of the spaces $W_n^1$, and quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 215:1 (1974),  24–26  mathnet  mathscinet  zmath

2018
52. A. V. Abanin, E. K. Basaeva, A. O. Vatulyan, S. K. Vodop'yanov, A. E. Gutman, V. A. Koibaev, Yu. F. Korobeinik, S. B. Klimentov, S. S. Kutateladze, A. A. Makhnev, B. B. Tasoev, S. M. Umarkhadzhiev, M. Z. Hudalov, “To the 65-th anniversary of prof. A. G. Kusraev”, Vladikavkaz. Mat. Zh., 20:2 (2018),  111–119  mathnet
2014
53. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi
2013
54. D. A. Archangelsky, B. S. Baizhanov, O. V. Belegradek, V. Ya. Belyaev, L. A. Bokut, M. K. Valiev, S. K. Vodopyanov, M. Gitik, Yu. S. Gurevich, D. O. Daderkin, A. M. Dekhtyar, M. I. Dekhtyar, A. Ya. Dikovsky, S. M. Dudakov, E. I. Zelmanov, B. I. Zilber, S. L. Krushkal, S. S. Kutateladze, Yu. V. Matiyasevich, G. E. Mints, I. Kh. Musikaev, A. K. Rebrov, Yu. G. Reshetnyak, A. L. Semenov, A. P. Stolboushkin, I. A. Taimanov, B. A. Trakhtenbrot, “Mikhail Abramovich Taitslin (1936–2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  54–65  mathnet
55. S. K. Vodop'yanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoly Georgievich Kusraev is 60”, Sib. Èlektron. Mat. Izv., 10 (2013),  13–29  mathnet
56. S. K. Vodop'yanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatolii Georgievich Kusraev (on the occasion of his 60th anniversary)”, Vladikavkaz. Mat. Zh., 15:1 (2013),  90–97  mathnet
2009
57. A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, S. P. Novikov, I. A. Taimanov, “Yurii Grigor'evich Reshetnyak (on his 80th birthday)”, Uspekhi Mat. Nauk, 64:5(389) (2009),  185–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:5 (2009), 961–965  isi
58. A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, I. A. Taimanov, “Yurii Grigor'evich Reshetnyak (on the occasion of his 80th birthday)”, Sibirsk. Mat. Zh., 50:5 (2009),  959–962  mathnet  mathscinet
2007
59. Yu. G. Reshetnyak, S. K. Vodop'yanov, V. I. Kuz'minov, S. S. Kutateladze, I. A. Taimanov, “Yuri Fedorovich Borisov (1925–2007)”, Sib. Èlektron. Mat. Izv., 4 (2007),  28–30  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Properties of a new class of spatial mappings and its applications
S. K. Vodop'yanov
International Conference "Geometric Analysis and Control Theory"
December 11, 2016 17:20   
2. Sobolev Spaces, geometric function theory and its application
S. K. Vodop'yanov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 12:50   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019